# SDR AALA20151103004

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 12,341 hours, 4,797 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 360, PRESSURIZATION SPIKED TO MAX PSI, NO HELP IN ALTERNATE & NO ANNUNCIATORS ILLUMINATED.  FLIGHT DIVERTED USING MANUAL MODE, AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE, APPLIED MEL.  R & R AFT OUTFLOW VLV ASSEMBLY IAW AMM 21-31-03.  OPERATIONALLY CHECKED GOOD AT THIS TIME, CLEARED FROM MIC SHEET & REMOVED PLACARD.
